MATHEMATICA BOHEMICA, Vol. 120, No. 2, pp. 135-143, 1995

Cut-vertices and domination in graphs

Preben Dahl Vestergaard, Bohdan Zelinka

Preben Dahl Vestergaard, Department of Mathematics and Computer Science, Aalborg University, Frederik Bajers Vej 7, DK 9220 Aalborg 0, Denmark; Bohdan Zelinka, Department of Discrete Mathematics and Statistics, Technical University of Liberec, Halkova 6, 461 17 Liberec, Czech Republic

Abstract: The paper studies the domatic numbers and the total domatic numbers of graphs having cut-vertices.

Keywords: domatic number, total domatic number, cut-vertex, bridge

Classification (MSC91): 05035, 05040

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]